# SDR DXTA2014120105940

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 13,198 hours, 8,260 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144512
- Part serial: 0082
- Condition: Failed
- Location: Left Mlg
- Part time: 12,408 hours, 8,222 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION, AT THE INITIAL HANDLE MOVEMENT TO THE UP POSITION, A LOUD BANG CAN BE HEARD ALONG WITH A SHUTTER THAT COULD BE FELT THROUGHOUT THE CABIN.  EVERYTHING WAS NORMAL DURING EXTENSION.   R & R THE LT MLG ACTUATOR IAW MM 32-30-04.  OPS & LEAK CHECKED GOOD.
